# SDR FDEA202506131017

- Difficulty date: June 13, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,596 hours, 12,968 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923621200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SEAT TRACK FOUND CORROSION AT FR80-5", Y1221.2 POS. ACCOMPLISHED THE SEAT TRACK SPLICE REPAIR AT MAIN DECK FLOOR SEAT TRACK AT   FR80~FR78 PLUS 13" Y1221.2 IAW A300-600F SRM 53-10-16-201 PARA.4 FIG201, PAGE203~208. THIS   REPAIR CLASSIFIED AS MAJOR CAT A PER GMM6-2-100.
